We construct a space of overconvergent modular forms of characteristic
Nous construisons un espace de formes surconvergentes en caractéristique
Keywords: Formes modulaires, formes modulaires
Mot clés : Modular forms,
@article{ASENS_2018__51_3_603_0, author = {Andreatta, Fabrizio and Iovita, Adrian and Pilloni, Vincent}, title = {Le halo spectral}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {603--655}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 51}, number = {3}, year = {2018}, doi = {10.24033/asens.2362}, mrnumber = {3831033}, zbl = {1444.11075}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2362/} }
TY - JOUR AU - Andreatta, Fabrizio AU - Iovita, Adrian AU - Pilloni, Vincent TI - Le halo spectral JO - Annales scientifiques de l'École Normale Supérieure PY - 2018 SP - 603 EP - 655 VL - 51 IS - 3 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2362/ DO - 10.24033/asens.2362 LA - en ID - ASENS_2018__51_3_603_0 ER -
%0 Journal Article %A Andreatta, Fabrizio %A Iovita, Adrian %A Pilloni, Vincent %T Le halo spectral %J Annales scientifiques de l'École Normale Supérieure %D 2018 %P 603-655 %V 51 %N 3 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2362/ %R 10.24033/asens.2362 %G en %F ASENS_2018__51_3_603_0
Andreatta, Fabrizio; Iovita, Adrian; Pilloni, Vincent. Le halo spectral. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 51 (2018) no. 3, pp. 603-655. doi : 10.24033/asens.2362. https://www.numdam.org/articles/10.24033/asens.2362/
The canonical subgroup for families of abelian varieties, Compos. Math., Volume 143 (2007), pp. 566-602 (ISSN: 0010-437X) | DOI | MR | Zbl
Overconvergent modular sheaves and modular forms for
Sous-groupes canoniques et cycles évanescents
Familles de représentations de de Rham et monodromie
Cohomologie rigide et cohomologie rigide à supports propres (1996) (première partie, prépublication 96-03 https://perso.univ-rennes1.fr/pierre.berthelot/publis/Cohomologie_Rigide_I.pdf )
The 2-adic eigencurve at the boundary of weight space, Compos. Math., Volume 141 (2005), pp. 605-619 (ISSN: 0010-437X) | DOI | MR | Zbl
Arithmetic properties of Fredholm series for
Eigenvarieties, Proceedings of the LMS Durham conference on
, Galois representations in arithmetic algebraic geometry (Durham, 1996) (London Math. Soc. Lecture Note Ser.), Volume 254, Cambridge Univ. Press, Cambridge, 1998, pp. 1-113 | DOI | MR | Zbl
The Spectral Halo (2014) (notes)
Classical and overconvergent modular forms, Invent. math., Volume 124 (1996), pp. 215-241 (ISSN: 0020-9910) | DOI | MR | Zbl
Les schémas de modules de courbes elliptiques, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) (Lecture Notes in Math.), Volume 349, Springer, Berlin (1973), pp. 143-316 | MR | Zbl
La filtration de Harder-Narasimhan des schémas en groupes finis et plats, J. reine angew. Math., Volume 645 (2010), pp. 1-39 (ISSN: 0075-4102) | DOI | MR | Zbl
La filtration canonique des points de torsion des groupes
Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Publ. Math. IHÉS, Volume 24 (1965), 231 pages (ISSN: 0073-8301) | Numdam | MR | Zbl
Vector bundles with a Frobenius structure on the punctured unit disc, Compos. Math., Volume 140 (2004), pp. 689-716 (ISSN: 0010-437X) | DOI | MR | Zbl
Continuous valuations, Math. Z., Volume 212 (1993), pp. 455-477 (ISSN: 0025-5874) | DOI | MR | Zbl
A generalization of formal schemes and rigid analytic varieties, Math. Z., Volume 217 (1994), pp. 513-551 (ISSN: 0025-5874) | DOI | MR | Zbl
, Aspects of Mathematics, E30, Friedr. Vieweg & Sohn, Braunschweig, 1996, 450 pages (ISBN: 3-528-06794-2) | DOI | MR | Zbl
Der Satz von Remmert-Stein in der nichtarchimedischen Funktionentheorie, Math. Z., Volume 139 (1974), pp. 69-84 (ISSN: 0025-5874) | DOI | MR | Zbl
The eigencurve over the boundary of weight space, Duke Math. J., Volume 166 (2017), pp. 1739-1787 (ISSN: 0012-7094) | DOI | MR | Zbl
, Lecture Notes in Math., 264, Springer, Berlin-New York, 1972, 190 pages | MR | Zbl
Overconvergent modular forms, Ann. Inst. Fourier (Grenoble), Volume 63 (2013), pp. 219-239 (ISSN: 0373-0956) | DOI | Numdam | MR | Zbl
On torsion in the cohomology of locally symmetric varieties, Ann. of Math., Volume 182 (2015), pp. 945-1066 (ISSN: 0003-486X) | DOI | MR | Zbl
Endomorphismes complètement continus des espaces de Banach
, Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin, 1967, pp. 158-183 | DOI | MR | Zbl
Canonical subgroups of Barsotti-Tate groups, Ann. of Math., Volume 172 (2010), pp. 955-988 (ISSN: 0003-486X) | DOI | MR | Zbl
A few theorems on completion of excellent rings, Nagoya Math. J., Volume 61 (1976), pp. 127-133 http://projecteuclid.org/euclid.nmj/1118795739 (ISSN: 0027-7630) | DOI | MR | Zbl
On ordinary
- Slopes in eigenvarieties for definite unitary groups, Compositio Mathematica, Volume 160 (2024) no. 1, p. 52 | DOI:10.1112/s0010437x23007534
- The Primitive Comparison Theorem in characteristic p, Mathematische Zeitschrift, Volume 308 (2024) no. 3 | DOI:10.1007/s00209-024-03613-6
- A Local Analogue of the Ghost Conjecture of Bergdall–Pollack, Peking Mathematical Journal, Volume 7 (2024) no. 1, p. 247 | DOI:10.1007/s42543-023-00063-7
- Overconvergent Hilbert modular forms via perfectoid modular varieties, Annales de l'Institut Fourier, Volume 73 (2023) no. 4, p. 1709 | DOI:10.5802/aif.3560
- H 0 of Igusa varieties via automorphic forms, Journal de l’École polytechnique — Mathématiques, Volume 10 (2023), p. 1299 | DOI:10.5802/jep.246
- Galois representations over pseudorigid spaces, Journal de théorie des nombres de Bordeaux, Volume 35 (2023) no. 1, p. 283 | DOI:10.5802/jtnb.1246
- Triple product p-adic L-functions associated to finite slope p-adic families of modular forms, Duke Mathematical Journal, Volume 170 (2021) no. 9 | DOI:10.1215/00127094-2020-0076
- The Eigencurve of Modular Symbols, The Eigenbook (2021), p. 203 | DOI:10.1007/978-3-030-77263-5_7
- Familles de formes modulaires de Drinfeld pour le groupe général linéaire, Transactions of the American Mathematical Society, Volume 374 (2021) no. 6, p. 4227 | DOI:10.1090/tran/8314
- Overconvergent modular forms and their explicit arithmetic, Bulletin of the American Mathematical Society, Volume 58 (2020) no. 3, p. 313 | DOI:10.1090/bull/1700
- Extended eigenvarieties for overconvergent cohomology, Algebra Number Theory, Volume 13 (2019) no. 1, p. 93 | DOI:10.2140/ant.2019.13.93
- Equidimensional adic eigenvarieties for groups with discrete series, Algebra Number Theory, Volume 13 (2019) no. 8, p. 1907 | DOI:10.2140/ant.2019.13.1907
Cité par 12 documents. Sources : Crossref